Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mickey67

Taking Accutane and sweating less?

Recommended Posts

I'm on week 6.

Normally, when I work out at the gym, I sweat like crazy. My clothes are soaked by the end of spin class or a 3 mile run.

Today, I noticed that I sweat significantly less during my spin class. I was definitely hydrated before class started and the class was intense.

Does Accutane cause you to sweat less?

Share this post


Link to post
Share on other sites

I have not noticed any difference. I do intense cardio spin and hot yoga... I sweat a lot with both but don't notice it being any more or less so.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×